# SDR ABXA9801138

- Difficulty date: November 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N982AX
- Make and model: Doug DC-9-32
- Aircraft serial: 67297
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Blkhd Stiffener
- Part number: 9911840115
- Condition: Cracked
- Location: Bs 1087
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND STIFFENER CRACKED AT AFT SIDE OF BULKHEAD 1087, BL 0.0.  REPLACED STIFFENER IAW DC9 SRM 51-30-5 AND 51-10-4.
